Alert archive / Nevada / Flash Flood Warnings in 2013
Flash Flood Warning 40, NWS Las Vegas, NV
NWS Las Vegas, NV issued this flash flood warning at Jul 20, 2013, 1:53 PM PDT for Clark County, Nye County, Nevada. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 20, 2013, 1:53 PM PDT (20:53 UTC)
- Expired
- Jul 20, 2013, 4:21 PM PDT
- In force
- 2 hr
- Issued by
- NWS Las Vegas, NV
- Area
- Storm-based polygon
- Flood severity
- None
Counties Clark County, NV, Nye County, NV
The radar
The Las Vegas radar (KESX), 106 km from the middle of the area, began a volume at 20:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 12:00Z, 8.9 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 74 J/kg
- Mixed-layer CIN
- -479 J/kg
- Mixed-layer LCL
- 2476 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- -28 m²/s²
- 0-3 km storm-relative helicity
- 42 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
773
WGUS55 KVEF 202053
FFWVEF
NVC003-023-202245-
/O.NEW.KVEF.FF.W.0040.130720T2053Z-130720T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
153 PM PDT SAT JUL 20 2013
THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EXTREME SOUTH CENTRAL NYE COUNTY IN SOUTH CENTRAL NEVADA...
WEST CENTRAL CLARK COUNTY IN SOUTHERN NEVADA...
* UNTIL 345 PM PDT.
* AT 145 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM A THUNDERSTORM 7 MILES NORTHEAST OF DESERT
RETREAT RV RESORT...OR 9 MILES EAST OF PAHRUMP. THE STORM PRODUCING
VERY HEAVY RAIN WAS MOVING WEST AT 5 MPH.
* LOCATIONS IMPACTED INCLUDE...
THE SOUTHERN EDGE OF PAHRUMP...
STATE ROUTE 160 SOUTHEAST OF PAHRUMP.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
AREA ROADWAYS. FLASH FLOODING IS NATURES NUMBER ONE KILLER. TO ESCAPE
RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO CROSS A FLOODED
ROADWAY OR WALK THROUGH FLOODWATERS. TURN AROUND...DONT DROWN!
REPORT FLOODING BY POSTING YOUR REPORT TO THE LAS VEGAS NATIONAL
WEATHER SERVICE FACEBOOK PAGE...OR ON TWITTER USING...AT NWSVEGAS.
&&
LAT...LON 3621 11601 3628 11587 3628 11576 3620 11578
3612 11589
$$
WOLCOTT3 follow-up statements
437
WGUS75 KVEF 202209
FFSVEF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
309 PM PDT SAT JUL 20 2013
NVC003-023-202245-
/O.CON.KVEF.FF.W.0040.000000T0000Z-130720T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLARK NV-NYE NV-
309 PM PDT SAT JUL 20 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 345 PM PDT FOR
EXTREME SOUTH CENTRAL NYE AND WEST CENTRAL CLARK COUNTIES...
AT 302 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING VERY HEAVY RAIN. THIS STORM WAS
LOCATED NEAR PAHRUMP AND WAS NEARLY STATIONARY.
LOCATIONS IMPACTED INCLUDE...
THE SOUTHERN EDGE OF PAHRUMP...
STATE ROUTE 160 SOUTHEAST OF PAHRUMP.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLASH FLOODING IS EXPECTED ON AREA ROADWAYS...AROUND UNDERPASSES...
AND IN NORMALLY DRY WASHES AND LOW LYING AREAS. FLASH FLOODING IS
NATURES NUMBER ONE KILLER. NEVER TRY TO CROSS A FLOODED ROADWAY OR
WALK THROUGH FLOODWATERS. TURN AROUND...DONT DROWN!
REPORT FLOODING BY POSTING YOUR REPORT TO THE LAS VEGAS NATIONAL
WEATHER SERVICE FACEBOOK PAGE...OR ON TWITTER USING...AT NWSVEGAS.
CAMPERS AND HIKERS SHOULD BE ALERT TO THE POSSIBILITY OF RAPIDLY
RISING WATER AND BE PREPARED TO MOVE QUICKLY TO HIGHER GROUND IF
FLASH FLOODING IS OBSERVED.
&&
LAT...LON 3621 11601 3628 11587 3628 11576 3620 11578
3612 11589
$$
ASG197
WGUS55 KVEF 202237
FFWVEF
NVC003-023-202345-
/O.EXT.KVEF.FF.W.0040.000000T0000Z-130720T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
337 PM PDT SAT JUL 20 2013
THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
EXTREME SOUTH CENTRAL NYE COUNTY IN SOUTH CENTRAL NEVADA...
WEST CENTRAL CLARK COUNTY IN SOUTHERN NEVADA...
* UNTIL 445 PM PDT.
* AT 328 PM PDT...VERY HEAVY RAIN WAS REPORTED FROM A THUNDERSTORM
NEAR DESERT RETREAT RV RESORT...OR 7 MILES EAST OF PAHRUMP. THE
STORM PRODUCING VERY HEAVY RAIN WAS NEARLY STATIONARY.
* LOCATIONS IMPACTED INCLUDE...
THE SOUTHERN EDGE OF PAHRUMP
STATE ROUTE 160 SOUTHEAST OF PAHRUMP.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLASH FLOODING IS EXPECTED ON AREA ROADWAYS...AROUND UNDERPASSES...
AND IN NORMALLY DRY WASHES AND LOW LYING AREAS. FLASH FLOODING IS
NATURES NUMBER ONE KILLER. NEVER TRY TO CROSS A FLOODED ROADWAY OR
WALK THROUGH FLOODWATERS. TURN AROUND...DONT DROWN!
REPORT FLOODING BY POSTING YOUR REPORT TO THE LAS VEGAS NATIONAL
WEATHER SERVICE FACEBOOK PAGE...OR ON TWITTER USING...AT NWSVEGAS.
CAMPERS AND HIKERS SHOULD BE ALERT TO THE POSSIBILITY OF RAPIDLY
RISING WATER AND BE PREPARED TO MOVE QUICKLY TO HIGHER GROUND IF
FLASH FLOODING IS OBSERVED.
&&
LAT...LON 3621 11601 3628 11587 3628 11576 3620 11578
3612 11589
$$
ASG411
WGUS75 KVEF 202321
FFSVEF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
421 PM PDT SAT JUL 20 2013
NVC003-023-202329-
/O.CAN.KVEF.FF.W.0040.000000T0000Z-130720T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLARK NV-NYE NV-
421 PM PDT SAT JUL 20 2013
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR EXTREME SOUTH
CENTRAL NYE AND WEST CENTRAL CLARK COUNTIES...
THE HEAVY RAIN THAT PROMPTED THE FLASH FLOOD WARNING HAS ENDED OVER
THE WESTERN SLOPES OF THE SPRING MOUNTAINS. MINOR RUNOFF OVER THE
SOUTHERN PORTIONS OF PAHRUMP IS STILL POSSIBLE...BUT THE THREAT OF
FLOODING HAS ENDED.
LAT...LON 3621 11601 3628 11587 3628 11576 3620 11578
3612 11589
$$
ASGWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Jul 20, 9:45 AM PDT, 4 hours 8 minutes earlier.
Area forecast discussion, Jul 20, 9:45 AM PDT, 4 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
945 AM PDT SAT JUL 20 2013
.SYNOPSIS...ACTIVE WEATHER IS EXPECTED OVER THE NEXT SEVERAL DAYS AS
MONSOON MOISTURE CONTINUES TO INCREASE ACROSS THE AREA AND RESULT IN
BROADER THUNDERSTORM COVERAGE. THE PRIMARY THREAT FROM STORMS TODAY
AND INTO EARLY NEXT WEEK WILL BE HEAVY RAIN AND THE POTENTIAL FOR
FLASH FLOODING.
&&
.UPDATE...MOISTURE CONTINUES TO INCREASE ACROSS THE SOUTHERN HALF OF
THE AREA WITH DEW POINTS UP AROUND 10 DEG AND PW VALUES UP AROUND A
QUARTER INCH. MAIN FOCUS FOR STORMS TODAY WILL BE MOHAVE COUNTY
WHERE THE BEST INSTABILITY REMAINS...BUT NEG LI VALUES AND HIGHER
CAPE ALSO EXTENDS FURTHER WEST INTO SAN BERNARDINO...CLARK AND
SOUTHERN LINCOLN COUNTIES. HIRES MODELS SHOW THUNDERSTORMS
DEVELOPING AFTER 19Z OVER AREAS EAST OF MOHAVE COUNTY AND THEN
PUSHING WEST THROUGH THE DAY. 500 MB FLOW FROM THE LAS/FLG SOUNDINGS
SHOW WINDS EASTERLY AROUND 20-25KTS SO STORMS MAY MOVE FAIRLY QUICK.
HOWEVER...WITH HIGH MOISTURE AVAILABLE FLASH FLOODING AND ISOLATED
SEVERE STORMS WILL BE A CONCERN. WILL MAKE AN UPDATE TO INCLUDE
ISOLATED SHOWERS FOR SOUTHERN PORTIONS OF SAN BERNARDINO COUNTY THIS
MORNING.
.PREV DISCUSSION...
328 AM PDT JUL 20 2013
.SHORT TERM...SATURDAY THROUGH SUNDAY NIGHT...DEBRIS CLOUDS THAT
SPREAD ACROSS THE AREA THIS MORNING FROM YESTERDAYS CONVECTION MAY
HANG AROUND LONG ENOUGH TODAY TO INHIBIT NEW THUNDERSTORM CELL
DEVELOPMENT INITIALLY. THE LATEST MODEL FORECASTS FOR THE WEEKEND
HAS NOT CHANGED SIGNIFICANTLY FROM PREVIOUS RUNS WITH ALL THE
INGREDIENTS COMING TOGETHER FOR SCATTERED STORMS TO DEVELOP ACROSS
MUCH OF THE SOUTH AND EASTERN FORECAST AREA. THE DEEPEST MOISTURE
AND MOST UNSTABLE AIR IS FORECAST OVER THE SOUTHEAST CWA TODAY AND
FLASH FLOODING WILL BE A HIGH CONCERN FOR THIS AFTERNOON AND
ESPECIALLY IN THIS AREA. LOOK FOR THUNDERSTORM OUTFLOW OVER ARIZONA
TO INITIATE CONVECTION FURTHER WEST THIS AFTERNOON AND TONIGHT AS
STORMS MOVE WITH THE EAST TO WEST STEERING FLOW AND DESTABILIZE THE
AIRMASS. HOWEVER...THERE ARE TWO LIMITING FACTORS AT PLAY FOR TODAY.
ONE IS CLOUD COVER AND THE OTHER IS A LACK OF ANY WELL DEFINED
IMPULSE TO TRIGGER AND FOCUS STORMS. SUNDAY CONTINUES TO LOOK LIKE
THE BETTER DAY AS AN INVERTED TROUGH APPROACHES AND MOVES INTO THE
AREA SUNDAY AFTERNOON AND ACTS ON ABUNDANT AVAILABLE MOISTURE IN AN
INCREASINGLY UNSTABLE ATMOSPHERE. FLASH FLOOD WATCHES ARE IN PLACE
FOR BOTH TODAY AND SUNDAY TO HIGHLIGHT THE THREAT.
TEMPERATURES OVERALL SHOULD BE COOLER OVER THE WEEKEND BY 5-10
DEGREES BUT WILL BE GREATLY DEPENDENT UPON CLOUD COVER AND STORM
DEVELOPMENT.
&&
.LONG TERM...MONDAY THROUGH FRIDAY...ACTIVE MONSOON PATTERN WILL
EXIST EARLY ON IN THE LONG TERM PERIOD WITH HIGHEST POPS AND
GREATEST PROBABILITY OF HEAVY RAIN MONDAY AND TUESDAY. DURING
WEDNESDAY-FRIDAY...BOTH THE GFS/ECMWF DEPICT SLOW DRYING FROM WEST
TO EAST WITH THUNDERSTORMS BECOMING MORE ISOLATED OVER
LINCOLN...CLARK AND MOHAVE COUNTY BY WEEKS END. BELOW NORMAL
TEMPERATURES EARLY IN THE WEEK WILL WARM BACK CLOSER TO NORMAL BY
FRIDAY.
&&
.AVIATION...FOR MCCARRAN...SOUTHERLY WINDS 7-9 KTS THROUGH EARLY
THIS MORNING WITH BKN CLOUDS AOA 14K FEET. THUNDERSTORMS ARE
POSSIBLE TODAY...MAINLY OVER THE LOCAL MOUNTAINS ALTHOUGH OUTFLOW
WINDS COULD BRING A STORM INTO THE VALLEY ONCE AGAIN. MORE
WIDESPREAD THUNDERSTORMS ARE EXPECTED IN THE PEACH SPRINGS AND
MORMON MESA CORRIDORS THIS AFTERNOON. THUNDERSTORM CHANCES AT
MCCARRAN WILL INCREASE SUNDAY AND MONDAY.
FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...SCATTERED THUNDERSTORM ACTIVITY IS EXPECTED TODAY IN
LINCOLN...CLARK...MOHAVE AND SAN BERNARDINO COUNTIES WITH ISOLATED
STORMS ACROSS THE REMAINDER OF THE AREA. WINDS WILL GENERALLY BE
LIGHT THEN BECOME EAST TO SOUTHEAST WITH SPEEDS UP TO 10 KTS THIS
AFTERNOON.
&&
.VEF WATCHES/WARNINGS/ADVISORIES...
NV...FLASH FLOOD WATCH FROM NOON PDT TODAY THROUGH MONDAY EVENING
FOR NVZ018-019-021.
FLASH FLOOD WATCH FROM SUNDAY AFTERNOON THROUGH MONDAY EVENING
FOR NVZ015>017-020-022.
AZ...FLASH FLOOD WATCH FROM NOON MST TODAY THROUGH MONDAY EVENING
FOR AZZ001>003-036.
CA...FLASH FLOOD WATCH FROM NOON PDT TODAY THROUGH MONDAY EVENING
FOR CAZ527.
FLASH FLOOD WATCH FROM SUNDAY AFTERNOON THROUGH MONDAY EVENING
FOR CAZ524>526.
&&
GORELOW/SALMEN/PIERCE
FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE:
HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTERHazardous weather outlook, Jul 20, 5:14 AM PDT, 8 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAS VEGAS NV 514 AM PDT SAT JUL 20 2013 AZZ001>003-036-CAZ527-NVZ018-019-021-211000- NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA-SAN BERNARDINO COUNTY- UPPER COLORADO RIVER VALLEY-SHEEP RANGE-SPRING MOUNTAINS- 514 AM PDT SAT JUL 20 2013 /514 AM MST SAT JUL 20 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA...CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM NOON PDT /NOON MST/ TODAY THROUGH TONIGHT... THUNDERSTORMS WILL INCREASE IN COVERAGE TODAY AND TONIGHT WITH POTENTIALLY HEAVY RAIN ACCOMPANYING THESE STORMS. BURN SCARS FROM THE CARPENTER ONE FIRE AND THE DEAN PEAK FIRE WILL BE MOST SUSCEPTIBLE TO FLASH FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ...FLASH FLOOD WATCH CONTINUES SUNDAY THROUGH MONDAY EVENING... THUNDERSTORMS WILL CONTINUE SUNDAY AND MONDAY WITH POTENTIALLY HEAVY RAIN ACCOMPANYING THESE STORMS. BURN SCARS FROM THE CARPENTER ONE FIRE AND THE DEAN PEAK FIRE WILL BE MOST SUSCEPTIBLE TO FLASH FLOODING. THE POTENTIAL FOR THUNDERSTORMS WILL DECREASE WEDNESDAY THROUGH FRIDAY AS DRY AIR STARTS TO SPREAD IN FROM THE WEST LEADING TO MORE STABLE CONDITIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER... SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ524>526-NVZ015>017-020-022-211000- EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN-LINCOLN COUNTY- NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY- LAS VEGAS VALLEY-SOUTHERN CLARK COUNTY- 514 AM PDT SAT JUL 20 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS THE AREA TODAY AND CONTINUE THROUGH THE NIGHT. HEAVY RAIN WILL ACCOMPANY STORMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY EVENING... SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE AREA ON SUNDAY AND MONDAY. THE POTENTIAL OF FLASH FLOODING EXISTS DUE TO HEAVY RAIN FROM THUNDERSTORMS. THE POTENTIAL FOR THUNDERSTORMS WILL DECREASE WEDNESDAY THROUGH FRIDAY AS DRY AIR STARTS TO SPREAD IN FROM THE WEST LEADING TO MORE STABLE CONDITIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER... SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ519>523-NVZ014-211000- EASTERN SIERRA SLOPES-OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY- DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT- ESMERALDA AND CENTRAL NYE COUNTY- 514 AM PDT SAT JUL 20 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT NO WEATHER HAZARDS ARE EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY MONSOON MOISTURE WILL INCREASE SUNDAY AND CONTINUE ACROSS THE AREA INTO TUESDAY. ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE. SOME STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAIN. THE POTENTIAL FOR THUNDERSTORMS WILL DECREASE WEDNESDAY THROUGH FRIDAY AS DRY AIR STARTS TO SPREAD IN FROM THE WEST LEADING TO MORE STABLE CONDITIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER... SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jul 20, 10:17 AM PDT, 3 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LAS VEGAS NV
1017 AM PDT SAT JUL 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM FLASH FLOOD ESE COLORADO CITY 36.99N 112.98W
07/19/2013 MOHAVE AZ TRAINED SPOTTER
1 FOOT OF WATER FLOWING ACROSS JOHNSON ROAD.
0704 PM TSTM WND GST 2 SE LAS VEGAS NELLIS A 36.23N 115.03W
07/19/2013 M52.00 MPH CLARK NV ASOS
0709 PM TSTM WND GST 2 SE LAS VEGAS NELLIS A 36.23N 115.03W
07/19/2013 M71.00 MPH CLARK NV ASOS
0730 PM HEAVY RAIN 5 NNE LAS VEGAS 36.24N 115.11W
07/19/2013 E0.71 INCH CLARK NV MESONET
RAIN FELL BETWEEN 730 AND 8 PM. CCRFCD STATION ON CRAIG
RD NEAR THE LV WASH.
0731 PM NON-TSTM WND DMG 3 E DOWNTOWN LAS VEGAS 36.17N 115.10W
07/19/2013 CLARK NV PUBLIC
TREES DOWN AT NEAR THE CORNER OF PECOS AND STEWART. TREES
ARE ABOUT 13 FT TALL AND 6 INCHES IN DIAMETER
0731 PM FLASH FLOOD 3 E DOWNTOWN LAS VEGAS 36.17N 115.10W
07/19/2013 CLARK NV AIRPLANE PILOT
FLOOD AND DEBIS OVER THE CURB NEAR THE CORNER OF PECOS
ANS STWEART.
0737 PM TSTM WND DMG ESE DOWNTOWN LAS VEGAS 36.17N 115.14W
07/19/2013 CLARK NV FIRE DEPT/RESCUE
FIRE DEPARTMENT REPORTS NUMEROUS POWERLINES DOWN IN AND
AROUND DOWNTOWN LAS VEGAS.
0737 PM TSTM WND DMG 2 SSE DOWNTOWN LAS VEGA 36.14N 115.12W
07/19/2013 CLARK NV FIRE DEPT/RESCUE
TREE DOWN ON ROADWAY NEAR SAHARA AVENUE AND BURNHAM AVE.
TREE IS BLOCKING THE ROADWAY CAUSING CLOSURE
0737 PM NON-TSTM WND DMG ESE DOWNTOWN LAS VEGAS 36.17N 115.14W
07/19/2013 CLARK NV FIRE DEPT/RESCUE
FIRE DEPARTMENT REPORTS NUMEROUS POWERLINES DOWN NEAR
DOWNTOWN LAS VEGAS.
0740 PM TSTM WND DMG 2 S EAST LAS VEGAS 36.06N 115.04W
07/19/2013 CLARK NV PUBLIC
BEST BUY AT GALLERIA MALL SUSTAINED WIND DAMAGE
0743 PM TSTM WND DMG 3 E DOWNTOWN LAS VEGAS 36.17N 115.10W
07/19/2013 CLARK NV PUBLIC
GARDEN APARTMENTS ON PECOS ROAD HAD TREES DOWN ON TOP OF
BUILDINGS AND A BROKEN GAS LINE DUE TO A DOWNED TREE
0754 PM FLASH FLOOD 5 NNE DOWNTOWN LAS VEGA 36.24N 115.12W
07/19/2013 CLARK NV PUBLIC
8 INCHES OF WATER FLOWING DOWN THE ROAD
0754 PM FLASH FLOOD 3 SSE DOWNTOWN LAS VEGA 36.13N 115.12W
07/19/2013 CLARK NV FIRE DEPT/RESCUE
CLARK COUNTY FIRE REPORTS A SWIFT WATER RESCUE NEAR THE
CORNER OF DESERT INN AND EASTERN
0757 PM HEAVY RAIN 4 SSW DOWNTOWN LAS VEGA 36.12N 115.17W
07/19/2013 U0.00 INCH CLARK NV PUBLIC
ROOF CAVED IN DUE TO WATER AT GILLIES NIGHCLUB ON THE LAS
VEGAS STRIP
0800 PM TSTM WND DMG 4 SSW LAS VEGAS 36.12N 115.19W
07/19/2013 CLARK NV BROADCAST MEDIA
THUNDERSTORM WINDS CAUSED A COUCH TO BLOW OFF OF THE TOP
OF THE RIO HOTEL.
0801 PM TSTM WND DMG 2 ESE LAS VEGAS 36.17N 115.12W
07/19/2013 CLARK NV NWS EMPLOYEE
A LARGE 30 FOOT TREE DOWN NEAR THE INTERSECTION OF
STEWART AND EASTERN.
0801 PM HEAVY RAIN 2 SSW LAS VEGAS 36.15N 115.16W
07/19/2013 E0.00 INCH CLARK NV NWS EMPLOYEE
LOTS OF WATER IN THE INTERSECTION OF WYOMING AND
COMMERCE.
0818 PM TSTM WND DMG 6 SSW EAST LAS VEGAS 36.03N 115.10W
07/19/2013 CLARK NV NWS EMPLOYEE
NWS EMPLOYEE REPORTS 25 FT MESQUITE TREE BLEW DOWN IN
BACK YARD ONTO BOAT.
0820 PM FLASH FLOOD 5 SSW DOWNTOWN LAS VEGA 36.10N 115.17W
07/19/2013 CLARK NV NWS EMPLOYEE
1-2 FEET OF WATER IN THE PARKING LOT OF THE TROPICANA
CASINO
0822 PM TSTM WND DMG 5 SW EAST LAS VEGAS 36.05N 115.10W
07/19/2013 CLARK NV PUBLIC
20 FT TREE DOWN DUE TO WINDS
0824 PM FLASH FLOOD 4 ESE DOWNTOWN LAS VEGA 36.15N 115.09W
07/19/2013 CLARK NV TRAINED SPOTTER
5 TO 6 INCHES OF WATER BLOCKING THE ROAD ON SAHARA JUST
EAST OF SANDHILL
0824 PM FLASH FLOOD 5 SSW DOWNTOWN LAS VEGA 36.12N 115.19W
07/19/2013 CLARK NV FIRE DEPT/RESCUE
CLARK COUNTY FIRE DEPARTMENT REPORTS A SWIFT WATER RESCUE
OCCURING NEAR THE INTERSECTION OF FLAMINGO AND VALLEY
VIEW
0840 PM FLASH FLOOD 2 SSW HENDERSON EXECUTI 35.96N 115.14W
07/19/2013 CLARK NV PUBLIC
1-2 FEET OF WATER ON VOLUNTEER BLVD NEAR ANTHEM PKWY
0850 PM LIGHTNING 1 SSW ANTHEM 35.95N 115.10W
07/19/2013 CLARK NV NEWSPAPER
LIGHTNING STRUCK HOME NEAR ANTHEM AND SOMERSWORTH DRIVE
AND STARTED A FIRE AT THE HOME.
0900 PM HEAVY RAIN 4 SSW DOWNTOWN LAS VEGA 36.12N 115.18W
07/19/2013 U0.00 INCH CLARK NV PUBLIC
CAESARS CASINO FLOODED WITH A FEW INCHES OF WATER DUE TO
PARTIAL ROOF DAMAGE
&&
METZGERLocal storm report, Jul 20, 10:25 AM PDT, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LAS VEGAS NV
1025 AM PDT SAT JUL 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM FLASH FLOOD ESE COLORADO CITY 36.99N 112.98W
07/19/2013 MOHAVE AZ TRAINED SPOTTER
1 FOOT OF WATER FLOWING ACROSS JOHNSON ROAD.
0704 PM TSTM WND GST 2 SE LAS VEGAS NELLIS A 36.23N 115.03W
07/19/2013 M52.00 MPH CLARK NV ASOS
0709 PM TSTM WND GST 2 SE LAS VEGAS NELLIS A 36.23N 115.03W
07/19/2013 M71.00 MPH CLARK NV ASOS
0730 PM HEAVY RAIN 5 NNE LAS VEGAS 36.24N 115.11W
07/19/2013 E0.71 INCH CLARK NV MESONET
RAIN FELL BETWEEN 730 AND 8 PM. CCRFCD STATION ON CRAIG
RD NEAR THE LV WASH.
0731 PM FLASH FLOOD 3 E DOWNTOWN LAS VEGAS 36.17N 115.10W
07/19/2013 CLARK NV AIRPLANE PILOT
FLOOD AND DEBIS OVER THE CURB NEAR THE CORNER OF PECOS
ANS STWEART.
0731 PM NON-TSTM WND DMG 3 E DOWNTOWN LAS VEGAS 36.17N 115.10W
07/19/2013 CLARK NV PUBLIC
TREES DOWN AT NEAR THE CORNER OF PECOS AND STEWART. TREES
ARE ABOUT 13 FT TALL AND 6 INCHES IN DIAMETER
0737 PM TSTM WND DMG ESE DOWNTOWN LAS VEGAS 36.17N 115.14W
07/19/2013 CLARK NV FIRE DEPT/RESCUE
FIRE DEPARTMENT REPORTS NUMEROUS POWERLINES DOWN IN AND
AROUND DOWNTOWN LAS VEGAS.
0737 PM NON-TSTM WND DMG ESE DOWNTOWN LAS VEGAS 36.17N 115.14W
07/19/2013 CLARK NV FIRE DEPT/RESCUE
FIRE DEPARTMENT REPORTS NUMEROUS POWERLINES DOWN NEAR
DOWNTOWN LAS VEGAS.
0737 PM TSTM WND DMG 2 SSE DOWNTOWN LAS VEGA 36.14N 115.12W
07/19/2013 CLARK NV FIRE DEPT/RESCUE
TREE DOWN ON ROADWAY NEAR SAHARA AVENUE AND BURNHAM AVE.
TREE IS BLOCKING THE ROADWAY CAUSING CLOSURE
0740 PM TSTM WND DMG 2 S EAST LAS VEGAS 36.06N 115.04W
07/19/2013 CLARK NV PUBLIC
BEST BUY AT GALLERIA MALL SUSTAINED WIND DAMAGE
0743 PM TSTM WND DMG 3 E DOWNTOWN LAS VEGAS 36.17N 115.10W
07/19/2013 CLARK NV PUBLIC
GARDEN APARTMENTS ON PECOS ROAD HAD TREES DOWN ON TOP OF
BUILDINGS AND A BROKEN GAS LINE DUE TO A DOWNED TREE
0754 PM FLASH FLOOD 3 SSE DOWNTOWN LAS VEGA 36.13N 115.12W
07/19/2013 CLARK NV FIRE DEPT/RESCUE
CLARK COUNTY FIRE REPORTS A SWIFT WATER RESCUE NEAR THE
CORNER OF DESERT INN AND EASTERN
0754 PM FLASH FLOOD 5 NNE DOWNTOWN LAS VEGA 36.24N 115.12W
07/19/2013 CLARK NV PUBLIC
8 INCHES OF WATER FLOWING DOWN THE ROAD
0757 PM HEAVY RAIN 4 SSW DOWNTOWN LAS VEGA 36.12N 115.17W
07/19/2013 U0.00 INCH CLARK NV PUBLIC
ROOF CAVED IN DUE TO WATER AT GILLIES NIGHCLUB ON THE LAS
VEGAS STRIP
0800 PM TSTM WND DMG 4 SSW LAS VEGAS 36.12N 115.19W
07/19/2013 CLARK NV BROADCAST MEDIA
THUNDERSTORM WINDS CAUSED A COUCH TO BLOW OFF OF THE TOP
OF THE RIO HOTEL.
0801 PM HEAVY RAIN 2 SSW LAS VEGAS 36.15N 115.16W
07/19/2013 E0.00 INCH CLARK NV NWS EMPLOYEE
LOTS OF WATER IN THE INTERSECTION OF WYOMING AND
COMMERCE.
0801 PM TSTM WND DMG 2 ESE LAS VEGAS 36.17N 115.12W
07/19/2013 CLARK NV NWS EMPLOYEE
A LARGE 30 FOOT TREE DOWN NEAR THE INTERSECTION OF
STEWART AND EASTERN.
0816 PM TSTM WND GST 5 ENE SLOAN 35.97N 115.13W
07/19/2013 M61.00 MPH CLARK NV AWOS
0818 PM TSTM WND DMG 6 SSW EAST LAS VEGAS 36.03N 115.10W
07/19/2013 CLARK NV NWS EMPLOYEE
NWS EMPLOYEE REPORTS 25 FT MESQUITE TREE BLEW DOWN IN
BACK YARD ONTO BOAT.
0820 PM FLASH FLOOD 5 SSW DOWNTOWN LAS VEGA 36.10N 115.17W
07/19/2013 CLARK NV NWS EMPLOYEE
1-2 FEET OF WATER IN THE PARKING LOT OF THE TROPICANA
CASINO
0822 PM TSTM WND DMG 5 SW EAST LAS VEGAS 36.05N 115.10W
07/19/2013 CLARK NV PUBLIC
20 FT TREE DOWN DUE TO WINDS
0824 PM FLASH FLOOD 4 ESE DOWNTOWN LAS VEGA 36.15N 115.09W
07/19/2013 CLARK NV TRAINED SPOTTER
5 TO 6 INCHES OF WATER BLOCKING THE ROAD ON SAHARA JUST
EAST OF SANDHILL
0824 PM FLASH FLOOD 5 SSW DOWNTOWN LAS VEGA 36.12N 115.19W
07/19/2013 CLARK NV FIRE DEPT/RESCUE
CLARK COUNTY FIRE DEPARTMENT REPORTS A SWIFT WATER RESCUE
OCCURING NEAR THE INTERSECTION OF FLAMINGO AND VALLEY
VIEW
0840 PM FLASH FLOOD 2 SSW HENDERSON EXECUTI 35.96N 115.14W
07/19/2013 CLARK NV PUBLIC
1-2 FEET OF WATER ON VOLUNTEER BLVD NEAR ANTHEM PKWY
0850 PM LIGHTNING 1 SSW ANTHEM 35.95N 115.10W
07/19/2013 CLARK NV NEWSPAPER
LIGHTNING STRUCK HOME NEAR ANTHEM AND SOMERSWORTH DRIVE
AND STARTED A FIRE AT THE HOME.
0900 PM HEAVY RAIN 4 SSW DOWNTOWN LAS VEGA 36.12N 115.18W
07/19/2013 U0.00 INCH CLARK NV PUBLIC
CAESARS CASINO FLOODED WITH A FEW INCHES OF WATER DUE TO
PARTIAL ROOF DAMAGE
&&
METZGERThe office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 6:10 PM PDT | Flash Flood Warning | VEF | Clark | 2 hr |
| Jul 19, 7:07 PM PDT | Severe Thunderstorm Warning | VEF | Clark | 38 min |
| Jul 19, 7:15 PM PDT | Flash Flood Warning | VEF | Clark | 2 hr |
| Jul 19, 7:31 PM PDT | Flash Flood Warning | VEF | Clark | 119 min |
| Jul 19, 7:38 PM PDT | Severe Thunderstorm Warning | VEF | Clark | 37 min |
| Jul 19, 7:54 PM PDT | Severe Thunderstorm Warning | VEF | Clark | 51 min |
| Jul 19, 8:05 PM PDT | Flash Flood Warning | VEF | Clark | 115 min |
| Jul 19, 8:45 PM PDT | Flash Flood Warning | VEF | Clark | 90 min |
| Jul 19, 8:53 PM PDT | Flash Flood Warning | VEF | Clark | 112 min |
| Jul 19, 9:48 PM PDT | Flash Flood Warning | VEF | Clark | 117 min |
| Jul 20, 2:49 PM PDT | Flash Flood Warning | VEF | Clark | 116 min |
Nearby
Flash Flood Warnings in Nevada, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.